RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Discrete Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Discrete Math., 2010, Volume 10, Issue 1, Pages 42–56 (Mi adm38)  

This article is cited in 1 scientific paper (total in 1 paper)

RESEARCH ARTICLE

Projectivity and flatness over the graded ring of semi-coinvariants

T. Guédénon

110, Penworth Drive S.E., Calgary, AB, Canada T2A 5H4

Abstract: Let $k$ be a field, $C$ a bialgebra with bijective antipode, $A$ a right $C$-comodule algebra, $G$ any subgroup of the monoid of grouplike elements of $C$. We give necessary and sufficient conditions for the projectivity and flatness over the graded ring of semi-coinvariants of $A$. When $A$ and $C$ are commutative and $G$ is any subgroup of the monoid of grouplike elements of the coring $A\otimes C$, we prove similar results for the graded ring of conormalizing elements of $A$.

Full text: PDF file (253 kB)

Bibliographic databases:
Received: 09.09.2009
Revised: 09.09.2009
Language:

Citation: T. Guédénon, “Projectivity and flatness over the graded ring of semi-coinvariants”, Algebra Discrete Math., 10:1 (2010), 42–56

Citation in format AMSBIB
\Bibitem{Gue10}
\by T.~Gu\'ed\'enon
\paper Projectivity and flatness over the graded ring of semi-coinvariants
\jour Algebra Discrete Math.
\yr 2010
\vol 10
\issue 1
\pages 42--56
\mathnet{http://mi.mathnet.ru/adm38}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2807686}
\zmath{https://zbmath.org/?q=an:1212.16069}


Linking options:
  • http://mi.mathnet.ru/eng/adm38
  • http://mi.mathnet.ru/eng/adm/v10/i1/p42

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. T. Guédénon, “Projectivity and flatness over the graded ring of normalizing elements”, Algebra Discrete Math., 19:2 (2015), 172–192  mathnet  mathscinet
  • Algebra and Discrete Mathematics
    Number of views:
    This page:89
    Full text:63
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020